Nonfragile Observer-Based Control for Markovian Jump Systems Subject to Asynchronous Modes

Full text for this resource is not available from the Research Repository.

Tao, J ORCID: 0000-0001-5037-9010, Wei, C, Wu, J ORCID: 0000-0002-1388-7451, Wang, X ORCID: 0000-0003-0144-5944 and Shi, Peng ORCID: 0000-0001-8218-586X (2021) Nonfragile Observer-Based Control for Markovian Jump Systems Subject to Asynchronous Modes. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 51 (6). pp. 3533-3540. ISSN 2168-2216

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44687
DOI https://doi.org/10.1109/TSMC.2019.2930681
Official URL http://dx.doi.org/10.1109/tsmc.2019.2930681
Subjects Current > FOR (2020) Classification > 4007 Control engineering, mechatronics and robotics
Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords nonfragile control; Markov jump systems; extended dissipativity; closed-loop system; hidden Markov model; observers; stability
Citations in Scopus 12 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login